# SDR FDEA202207031679

- Difficulty date: July 3, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB16181
- Condition: Chafed
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - NUMBER 2 SLAT ASSEMBLY INBOARD LOWER EDGE CHAFFING MARK XIS   247.053. LEFT HAND WING NUMBER 2 SLAT ASSEMBLY INBOARD LOWER EDGE CHAFFING MARKED AREA   AT XIS 247.053 REPAIR CARRIED OUT AS PER EA : 1-5750-T0369299P1 TITLE: WINGS - FLIGHT   SURFACES - LHW #2 SLAT ASSY - CHAFE DAMAGE FOUND ON OUTER SKIN , INNER SURFACE   BETWEEN STA 247.028 AND STA XIS 253.212. REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100.
